Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The theorem “$p\prec q.=.pq=p$” and Huntington's relation between Lewis's strict implication and Boolean algebra


Author: Tang Tsao-Chen
Journal: Bull. Amer. Math. Soc. 42 (1936), 743-746
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 10 (1934), 729--735
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 10 (1936), 707--709
MathSciNet review: 1563416
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06419-0